[ skip to content ]

Capitalisation and Weak-Form Efficiency in the JSE Securities Exchange

Jefferis, Keith and Smith, Graham (2004) 'Capitalisation and Weak-Form Efficiency in the JSE Securities Exchange.' South African Journal of Economics, 72 (4). pp. 684-707.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Economics
ISSN: 00382280
DOI (Digital Object Identifier): 10.1111/j.1813-6982.2004.tb00130.x
Depositing User: Mr Adam Field
Date Deposited: 09 Dec 2007 13:35
URI: http://eprints.soas.ac.uk/id/eprint/2530

Repository staff only

View Item View Item